Article (Scientific journals)
Design of Unkown Input Fractional-Order Observers for Fractional-Order Systems
NDOYE, Ibrahima; Darouach, Mohamed; VOOS, Holger et al.
2013In International Journal of Applied Mathematics and Computer Science, 23 (3), p. 491-500
Peer Reviewed verified by ORBi
 

Files


Full Text
AMCS_2013_23_3_1.pdf
Publisher postprint (372 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Fractional calculus; fractional-order systems; fractional-order observers; existence condition; linear matrix inequality (LMI); unknown input; stability
Abstract :
[en] This paper considers a method to design fractional-order observers for continuous-time linear fractional-order systems with unknown inputs. The conditions for the existence of these observers are given. Sufficient conditions for the asymptotical stability of the fractional-order observer errors with the fractional-order \alpha satisfying 0<\alpha<2 are derived in terms of linear matrix inequalities. Two numerical examples are given to demonstrate the applicability of the proposed approach where the fractional-order \alpha belongs to 1<\alpha<2 and 0<\alpha<1 respectively. The stability analysis of the fractional-order error system is completed and it is shown that the fractional-order observers are as stable as their integer-order counterpart and guarantee better convergence of the estimation error.
Disciplines :
Computer science
Author, co-author :
NDOYE, Ibrahima ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Engineering Research Unit
Darouach, Mohamed;  University of Lorraine > Research Center for Automatic Control of Nancy (CRAN UMR, 7039, CNRS)
VOOS, Holger  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Engineering Research Unit ; University of Luxembourg > Interdisciplinary Centre for Security, Reliability and Trust (SNT)
Zasadzinski, Michel
Language :
English
Title :
Design of Unkown Input Fractional-Order Observers for Fractional-Order Systems
Publication date :
2013
Journal title :
International Journal of Applied Mathematics and Computer Science
ISSN :
1641-876X
Publisher :
Technical University Press, Poland
Volume :
23
Issue :
3
Pages :
491-500
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 17 September 2013

Statistics


Number of views
149 (6 by Unilu)
Number of downloads
5 (2 by Unilu)

Bibliography


Similar publications



Contact ORBilu